Pacific Journal of Mathematics

On characterizing certain classses of first countable spaces by open mappings.

Kenneth Abernethy

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 319-326.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911600

Mathematical Reviews number (MathSciNet)
MR0375246

Zentralblatt MATH identifier
0272.54011

Subjects
Primary: 54E20: Stratifiable spaces, cosmic spaces, etc.

Citation

Abernethy, Kenneth. On characterizing certain classses of first countable spaces by open mappings. Pacific J. Math. 53 (1974), no. 2, 319--326. https://projecteuclid.org/euclid.pjm/1102911600


Export citation

References

  • [1] Charles C. Alexander, Semi-developable spaces and quotient images of metric spaces, Pacific J. Math., 37 (1971), 277-293.
  • [2] A. V. Arhangeskii, On mappings of metric spaces, Soviet Math. Doklady, 3 (1962), 953-956.
  • [3] A. V. Arhangeskii,Mappings and spaces, Russian Math. Surveys, 21 (1966), 115-162.
  • [4] Carlos J. Borges, On stratifiable spaces, Pacific J. Math., 17 (1966), 1-16.
  • [5] Dennis K. Burke, Cauchy sequences in semi-metric spaces, Proc. Amer. Math. Soc, 33 (1972), 161-165.
  • [6] Jack Ceder, Some generalizationsof metric spaces, Pacific J. Math., 11 (1961), 105-125.
  • [7] Geoffrey C. Creede, Concerning semi-stratifiable spaces, Pacific J. Math., 32 (1970), 47-54.
  • [8] S. Hanai, On open mappings, II, Proc. Japan Acad., 37 (1961), 233-238.
  • [9] R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math., 12 (1962), 1301-1319.
  • [10] R. W. Heath, On open mappings and certain spaces satisfying the first countability axiom, Fund. Math., 57 (1965), 91-96.
  • [11] Michael Henry, Stratifiablespaces, semi-stratifiablespaces and theirrelation through mappings, Pacific J. Math., 37 (1971), 697-700.
  • [12] R. E. Hodel, Spaces defined by sequences of open covers which guaranteethat certain sequences have cluster points, Duke Math. J., 39 (1972), 253-265.
  • [13] David Lutzer, Semi-metrizable and stratifiablespaces, General Topology and Appl., 1 (1971), 43-48.
  • [14] E. A. Michael, On representing spaces as images of metrizable and related spaces, General Topology and Appl., 1 (1971), 329-344.
  • [15] Jun-iti Nagata, On generalized metric spaces and q-closedmappings, to appear.
  • [16] V. I. Ponomarev, Axioms of countabilityand continuous mappings, Bull. Pol. Akad. Nauk., 8 (1960), 127-134.